MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; FEMORAL HEAD Ø 22 SIZE M

MEDACTA INTERNATIONAL SA COCR FEMORAL BALL HEAD; FEMORAL HEAD Ø 22 SIZE M
Model Number 01.25.123
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 10/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-oct-2024.Lot 2009346: (b)(4) items manufactured and released on 02-dec-2020.Expiration date: 2025-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Addiitonal devices involved, batch review performed on 11-oct-2024: liner: mpact dm 01.26.2246mhc double mobility hc liner 22.2/dmc (k092265) lot 2213368: (b)(4) items manufactured and released on 25-jul-2022.Expiration date: 2027-07-07.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported events during the period of review.Cup: mpact 01.32.146mb double mobility acetabular shell ø46 (k143453) lot 2238383: (b)(4) items manufactured and released on 06-sep-2024.Expiration date: 2028-08-16.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported events during the period of review.4 infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
At about 6 months after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised successfully the cup, head and liner.

Brand Name
COCR FEMORAL BALL HEAD
Common Device Name
FEMORAL HEAD Ø 22 SIZE M
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20576414
Report Number3005180920-2024-00897
Device Sequence Number12804483
Product Code JDI
UDI-Device Identifier07630030805479
UDI-Public07630030805479
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/23/2025
Device Model Number01.25.123
Device Lot Number2009346
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight95 KG